# SDR A8J2003F00001

- Difficulty date: May 1, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N926CR
- Make and model: Cessna 650
- Aircraft serial: 6500008
- Engine: Garrtt TFE731*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM29749
- Condition: Lack Of Lube
- Location: Nlg Wheel
- Component: Wheel, Bfgoodrich
- Component part number: 101385
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL BEARING FAILURE.  PROBABLE CAUSE: LACK OF GREASE ON BEARING.  RECOMMENDATION, HEAVIER GREASE THAT WILL NOT SPIN OUT OF BEARING OR INTERNAL GREASE SEALS.
